# SDR QXEA0101137

- Difficulty date: July 4, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 6,569 hours, 9,111 cycles
- System (JASC): 2610 · Detection System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTED THAT DURING CLIMB, THE MASTER AND SMOKE WARNING ANNUNCIATORS ILLUMINATED INTERMITTENTLY. PERFORMED INSPECTION OF SMOKE DETECTORS,  NO DEFECTS NOTED. NO INDICATION OF FIRE OR SMOKE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
